Items where Author is "Peter, Olumuyiwa James"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

(2019) A saturated treatment model for the transmission dynamics of rabies / Ayoade Abayomi Ayotunde … [et al.]. Malaysian Journal of Computing (MJoC), 4 (1). pp. 201-213. ISSN ISSN: 2231-7473 eISSN: 2600-8238

(2018) On the global stability of cholera model with prevention and control / Ayoade Abayomi Ayotunde … [et al.]. Malaysian Journal of Computing (MJoC), 3 (1). pp. 28-36. ISSN ISSN: 2231-7473 eISSN: 2600-8238

(2018) Series solution of typhoid fever model using differential transform method / Olumuyiwa James Peter … [et al.]. Malaysian Journal of Computing (MJoC), 3 (1). pp. 67-80. ISSN ISSN: 2231-7473 eISSN: 2600-8238

This list was generated on Mon May 23 02:24:33 2022 UTC.